HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

Help to understand Paxil

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Crescent Moon
Waxing Crescent
33% Full
MEMBERS ONLINE
ArdaCherryRainecloudwolfwing656KawaiisakuraTheFifthRaventreeShadowCastsAK.tenjoXavierwitchNatalieveMoonsAngelGamingOtaku4ProtikEmoboy1000LexusTackettMohini77
Forums -> Misc Topics -> Help to understand Paxil

Help to understand Paxil
By:
Post # 1
I was recently prescribed Paxil for anxiety and depression and all my senses are outa Wack plus my energy is weird I'm wondering if Paxil is causing my abilitys and such to go away and if I continue takeing Paxil will they be dakaged
Login or Signup to reply to this post.

Re: Help to understand Paxil
By: / Novice
Post # 2
See a real doctor. This is not a magical issue, and we are unable to help you.
Login or Signup to reply to this post.

Re: Help to understand Paxil
By:
Post # 3
But I've herd that it can cause one to loose abilitys since it's an anti depressant therefore I'm looking for knowledge not help cause I can stop taking it at any time I just want to know does it affect energy because if I were to talk to my doc about it is be put into an mentor hospitals or tested for mental disorders he's just think I'm crazy
Login or Signup to reply to this post.

Re: Help to understand Paxil
By: / Novice
Post # 4

Lose abilities? We don't have magickal powers that we can lose...if your perscription is making your senses (sight, smell, hearing, etc), go haywire then I suggest talking to your doctor about this aspect and seeing if you can take something else. (Although yes you can stop anytime if the doctor has perscribed something it is always better to tell them when you stop. )

I doubt they would effect anything in a serious way, as depression and anxiety are more likely to stop meditation, visualization and such than the medication to stop it.

Login or Signup to reply to this post.

Re: Help to understand Paxil
By: / Novice
Post # 5
I have been on Paxil for 20 years now
Along with other meds.Paxil is one of the milder pills
For some relief from different forms of mental illness or heavy stress..
It's possible,that you felt you had Magick powers and had some delusions and the Paxil is snapping You back into reality
If its making you overly tired tell your doctor to adjust the mgs
Do not stop without Doctors permission
Login or Signup to reply to this post.

Re: Help to understand Paxil
By: / Novice
Post # 6
And I have been in mental hospitals and not for Magick powers
Your right,don't tell your doc anything to land you in one
They don't help unless one is really really out of it
Your always better taking your meds at home and recovering around family and friends.
Login or Signup to reply to this post.

Re: Help to understand Paxil
By:
Post # 7
If you're experiencing negative health symptoms you should seek medical advice, not here, we can't do much to help you out but tell you to see a doctor.
I hope you feel better soon and Blessed Be!
Login or Signup to reply to this post.

Re: Help to understand Paxil
By:
Post # 8
my main concern is the fact that i no longer feel vibrations of energy because ive become numb from the seratonin and thus my senses will have bursts of intense painful sensation my eyes will see everything with such intensity that it hurts along with amell touvh and hearing those are my concerns now and its happened since i started takeing it
Login or Signup to reply to this post.

Re: Help to understand Paxil
By:
Post # 9
Being as a person who's been on multiple medications its hard to understand the affects, symptoms, and if what we feel is normal. I strongly advice you go to your doctor, and explain how it makes you feel without your view of magic involved. The reason I say that, is when we are put in certain medications for different things and belong to an umbrella of religion that is "witchcraft" we tend to - as humans , as people - try and find a way to relate our problems with something that makes sense. But thinking that it's affecting your "magical" energy, is strongly to not be the case, due to medications having their own symptoms, as everyone on here has said, along with me, go to your doctor
Login or Signup to reply to this post.

Re: Help to understand Paxil
By:
Post # 10
ok thank you to all of you for helping me with this situation and i will talk to him about it
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only